# SDR 99ZZZM791

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: NAS192204501H
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4041 - THE CREW REPORTED SMOKE IN THE AIRCRAFT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE PACK SYSTEM AND FOUND THE LEFT NOISE ATTENUATOR AND CLAMP HAD COME LOOSE.  MAINTENANCE RESECURED THE NOISE ATTENUATOR AND CLAMP AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS WERE NOTED IAW EMB145 MM 21-20-04 AND 21-20-00. REFERENCE EMB145 IPC 21-24-01 FOR LOCATION OF PARTS.  (M)
